# SDR AU961099

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 7320 · Fuel Controlling System
- Part: Regulator
- Part number: L923ANSETTSNO
- Condition: Faulty
- Location: Eng,Fuel Flow
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE FUEL FLOW REGULATOR (FFR) SUSPECT FAULTY
